Alert archive / Idaho / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 14, NWS Missoula, MT

June 4, 2012Idaho County, Idaho

NWS Missoula, MT issued this severe thunderstorm warning at Jun 4, 2012, 7:40 PM PDT for Idaho County, Idaho. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2012, 7:40 PM PDT (02:40 UTC)
Expired
Jun 4, 2012, 8:30 PM PDT
In force
50 min
Issued by
NWS Missoula, MT
Area
Storm-based polygon

County Idaho County, ID

The radar

The Pendleton radar (KPDT), 196 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 12:46 PM PDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 2.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
3776 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

149 
WUUS55 KMSO 050240
SVRMSO
IDC049-050330-
/O.NEW.KMSO.SV.W.0014.120605T0240Z-120605T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
740 PM PDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN IDAHO COUNTY IN CENTRAL IDAHO...

* UNTIL 830 PM PDT.

* AT 737 PM PDT...TRAINED WEATHER SPOTTERS IN MCCALL AND 
CASCADE...IDAHO HAVE REPORTED A LINE OF SEVERE THUNDERSTORMS CAPABLE 
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 60 MPH. THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF MACKAY 
BAR IN BURN AREA NEAR SALMON RIVER TO 19 MILES WEST OF RIGGINS...OR 
ALONG A LINE EXTENDING FROM 34 MILES NORTHEAST OF MCCALL TO 40 MILES 
NORTHWEST OF MCCALL...AND WERE MOVING NORTH AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...BURGDORF...CANFIELD...CLEARWATER...
  COPPERVILLE...COTTONWOOD...ELK CITY...FALL CREEK...FENN...
  FERDINAND...GOLDEN...GRANGEVILLE...HARPSTER...KEUTERVILLE...
  LUCILE...MACKAY BAR...NEWSOME...OROGRANDE...POLLOCK...RED RIVER HOT
  SPRINGS...RIGGINS...RIGGINS HOT SPRINGS...SLATE CREEK...STITES...
  WARREN...WHITE BIRD...WINONA...ROAD TO PITTSBURG LANDING IN POE
  CABIN BURN...SHEPP RANCH IN BURN AREA NEAR SALMON RIVER...INDIAN
  CREEK IN BURN AREA NEAR SALMON RIVER...MACKAY BAR IN BURN AREA NEAR
  SALMON RIVER...CHINA BAR AND LEHMI CREEK IN 2007 BURN AREA AND
  DIXIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS ARE LIKELY WITH THIS SEVERE THUNDERSTORM. LARGE HAIL
IS POSSIBLE...ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION...GO INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE CAUGHT
OUTSIDE...MOVE TO A WELL PROTECTED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TUESDAY MORNING FOR NORTHEASTERN IDAHO AND NORTHWESTERN MONTANA.

&&

LAT...LON 4560 11647 4574 11655 4581 11670 4600 11667
      4603 11665 4602 11654 4612 11653 4618 11647
      4602 11506 4519 11538 4520 11599 4518 11601
      4522 11633 4526 11635 4526 11669 4532 11669
TIME...MOT...LOC 0240Z 191DEG 53KT 4521 11550 4537 11666

$$

DICKERSON
1 follow-up statement
179 
WWUS55 KMSO 050320
SVSMSO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
920 PM MDT MON JUN 4 2012

IDC049-050330-
/O.CON.KMSO.SV.W.0014.000000T0000Z-120605T0330Z/
IDAHO ID-
820 PM PDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM PDT
FOR CENTRAL IDAHO COUNTY...

* AT 818 PM PDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 7 MILES EAST OF DIXIE TO OROGRANDE TO 8
  MILES EAST OF SLATE CREEK...OR ALONG A LINE EXTENDING FROM 46 MILES
  SOUTHEAST OF GRANGEVILLE TO 28 MILES SOUTHEAST OF GRANGEVILLE TO 18
  MILES SOUTH OF GRANGEVILLE...AND WERE MOVING NORTH AT 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TUESDAY MORNING FOR NORTHEASTERN IDAHO AND NORTHWESTERN MONTANA.

&&

LAT...LON 4546 11529 4547 11585 4547 11632 4558 11638
      4571 11638 4582 11632 4615 11616 4602 11506
TIME...MOT...LOC 0320Z 202DEG 52KT 4561 11530 4573 11563
          4569 11610

$$

DICKERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 1:40 PM PDT, 6 hours earlier.

Area forecast discussion, Jun 4, 1:40 PM PDT, 6 hours before
Area Forecast Discussion
National Weather Service Missoula MT
240 PM MDT Mon Jun 4 2012

...Severe thunderstorm watch 352 in effect for north central Idaho
and western Montana through 1 am MDT Tuesday morning...

.DISCUSSION...A very unstable airmass will result in widespread
showers and thunderstorms across north central Idaho and western
Montana this afternoon into this evening. Many severe storms are
expected with the following impacts:

Large hail: hail up to 1.5 inches in diameter could occur, causing
damage to structures, vegetation, crops, etc. Please protect
personal items that may be affected by sizable hail.

Strong winds: expect erratic and gusty winds with speeds exceeding 50
mph. Downed trees and power lines could result. Secure any
outdoor items that could be lost due to strong winds.

Heavy rainfall: rainfall rates of 0.50 inches in 30 minutes are
possible, contributing to rock/mud slides, some of which could flow
over roadways. Quick runoff is always a concern in urban areas, as
well as in areas where wildfires have left burn scars.

These storms will be moving quite fast so if you are in an area
where a warning is issued, please take cover immediately.

With these specific impacts in mind, always expect plenty of
lightning from storms as well. The storms will last well into this
evening, even after sunset.

The upper trough responsible for the convection today/tonight will
move inland early Tuesday. This upper low will result in very
heavy rainfall, late Tuesday through Wednesday. Northwest Montana
has the potential to see upwards of 1-3 inches of rainfall, with
the heaviest amounts expected over the West Glacier region. Please
see the hydro discussion below for specific details. In addition
temperatures will once again plummet to well below average
readings for Tuesday and Wednesday. The upper low is expected to
move north into Canada late Wednesday night.

The models are in agreement that the Northern Rockies will see a break
in the precipitation as the disturbance moves north into Canada.
This break will be short lived as the models are indicating that
another strong closed low will move back into the region Friday
and linger through Sunday. This low will once again bring
widespread precipitation and cooler than normal temperatures.

&&

.AVIATION...An active night is in store across north central Idaho
and western Montana with scattered thunderstorms. Some storms may
contain strong winds over 50 mph with hail up to 1.5 inches
possible. The timing of the storms to impact airfields will be
from 04/21z through 05/06z. The storms will initiate over the
southern Clearwater mountains and Lemhi county through southwest
Montana and track north through the afternoon and evening. The
storms are very fast moving...but still have to potential to
produce heavy rain that could impact runway conditions.

&&

.HYDROLOGY...A strong storm system will move through the Northern
Rockies today through Wednesday. This system is expected to cause
significant rainfall across northwest Montana with Glacier
National park receiving the most rain. The excessive rain could cause
small creeks and streams to flood. The Yaak river near Troy could
potentially see flood stage by late Tuesday. Flood watches have
been issued for the region.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...None.
ID...None.
&&

Mead/Smith
Hazardous weather outlook, Jun 4, 5:19 AM PDT, 14 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
619 AM MDT MON JUN 4 2012

IDZ005>010-MTZ001>007-043-050545-
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION-
WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS-
LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS-
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
POTOMAC/SEELEY LAKE REGION-
619 AM MDT MON JUN 4 2012 /519 AM PDT MON JUN 4 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE WEATHER PATTERN AND ATMOSPHERIC CONDITIONS ARE GOING TO BE
FAVORABLE FOR THE DEVELOPMENT OF STRONG THUNDERSTORMS THROUGHOUT
NORTH-CENTRAL IDAHO AND WEST- CENTRAL MONTANA. SOME OF THE STORMS
COULD BECOME SEVERE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE
HAIL AND BRIEF HEAVY RAIN. INTENSE RAINFALL UNDER THE CORE OF ONE
OF THESE STRONG THUNDERSTORMS MAY TRIGGER ROCK AND DEBRIS FLOWS IN
THE STEEP...LESS VEGETATED TERRAIN.

PERSONS WITH OUTDOOR ACTIVITIES SHOULD KEEP AN EYE TO THE SKY AND
STAY ALERT TO LATER FORECASTS FOR POTENTIAL SEVERE WEATHER
HEADLINES FOR MONDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY THROUGH THURSDAY...A LARGE UPPER LEVEL TROUGH OF LOW
PRESSURE WILL RESIDE OVER THE NORTHERN ROCKIES REGION DURING THIS
PERIOD. COLDER CONDITIONS ARE EXPECTED VALLEY DAYTIME TEMPERATURES
IN THE 50S AND 60S...AND MOUNTAINS UPPER 30S AND 40S. WIDESPREAD
RAINFALL CAN BE EXPECTED TUESDAY AND WEDNESDAY...TAPERING OFF
WEDNESDAY NIGHT AND INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 4, 4:48 PM PDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
548 PM MDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             HAMILTON                46.25N 114.16W
06/04/2012  M1.75 INCH       RAVALLI            MT   PUBLIC

            PHOTO WITH RULER.

&&

RNL
Local storm report, Jun 4, 5:27 PM PDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MISSOULA MT
627 PM MDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             HAMILTON                46.25N 114.16W
06/04/2012  M1.75 INCH       RAVALLI            MT   PUBLIC

            PHOTO WITH RULER.

0330 PM     HAIL             1 WSW GEORGETOWN        46.19N 113.26W
06/04/2012  E1.00 INCH       DEER LODGE         MT   TRAINED SPOTTER

0333 PM     HAIL             7 NE CORVALLIS          46.39N 114.01W
06/04/2012  E1.00 INCH       RAVALLI            MT   PUBLIC

0340 PM     HAIL             7 SW CONNER             45.86N 114.22W
06/04/2012  E1.00 INCH       RAVALLI            MT   TRAINED SPOTTER

            VERY HEAVY RAIN ALSO.

0407 PM     HAIL             3 SW GEORGETOWN         46.17N 113.30W
06/04/2012  E1.00 INCH       GRANITE            MT   TRAINED SPOTTER

            HEAVY RAIN ALSO.

0440 PM     HAIL             E CLEARWATER            47.00N 113.37W
06/04/2012  E1.00 INCH       MISSOULA           MT   TRAINED SPOTTER

0455 PM     HEAVY RAIN       2 E SEELEY LAKE         47.18N 113.44W
06/04/2012  M0.25 INCH       POWELL             MT   TRAINED SPOTTER

            0.25 INCHES IN 8 MINUTES

&&

RNL
Special weather statement, Jun 4, 6:05 PM PDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
705 PM MDT MON JUN 4 2012

IDZ006>008-050145-
LOWER HELLS CANYON/SALMON RIVER REGION-OROFINO/GRANGEVILLE
REGION-SOUTHERN CLEARWATER MOINTAINS-
605 PM PDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN IDAHO COUNTY UNTIL
645 PM PDT...

AT 600 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES SOUTH OF RIGGINS...OR 25 MILES NORTHWEST
OF MCCALL.  THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RIGGINS...ROAD TO
PITTSBURG LANDING IN POE CABIN BURN...WHITE BIRD...POLLOCK...RIGGINS
HOT SPRINGS...LUCILE...SLATE CREEK...COPPERVILLE AND CANFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4589 11675 4595 11677 4589 11596 4510 11619
      4510 11630 4526 11635 4526 11669 4532 11669
      4562 11648 4577 11659 4577 11666 4582 11671
      4581 11676 4583 11680
TIME...MOT...LOC 0105Z 180DEG 0KT 4522 11635

DICKERSON
Special weather statement, Jun 4, 6:30 PM PDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
730 PM MDT MON JUN 4 2012

IDZ005-007-050215-
NORTHERN CLEARWATER MOUNTAINS-OROFINO/GRANGEVILLE REGION-
630 PM PDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CLEARWATER AND
NORTHWESTERN IDAHO COUNTIES UNTIL 715 PM PDT...

AT 629 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WEIPPE...OR 8 MILES NORTH OF KAMIAH...MOVING
NORTHWEST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WEIPPE...ELK RIVER...
JAYPE AND DENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TUESDAY MORNING FOR NORTHEASTERN IDAHO AND NORTHWESTERN MONTANA.

&&

DICKERSON

LAT...LON 4675 11634 4693 11634 4694 11632 4694 11601
4659 11585 4651 11580 4639 11576 4622 11602
      4640 11618 4663 11635
TIME...MOT...LOC 0130Z 154DEG 44KT 4635 11597
Special weather statement, Jun 4, 6:33 PM PDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
633 PM PDT MON JUN 4 2012

IDZ006>008-050215-
LOWER HELLS CANYON/SALMON RIVER REGION-OROFINO/GRANGEVILLE
REGION-SOUTHERN CLEARWATER MOINTAINS-
633 PM PDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN IDAHO COUNTY UNTIL 715 PM
PDT...

AT 629 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF RIGGINS...OR 29 MILES SOUTH OF
GRANGEVILLE...MOVING NORTH AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GRANGEVILLE...ROAD TO
PITTSBURG LANDING IN POE CABIN BURN...WHITE BIRD...KOOSKIA...EAST
KAMIAH...SLATE CREEK...COPPERVILLE...CANFIELD...FENN...KEUTERVILLE...
COTTONWOOD...STITES...FERDINAND AND WINONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TUESDAY MORNING FOR NORTHEASTERN IDAHO AND NORTHWESTERN MONTANA.

&&

LAT...LON 4589 11675 4596 11676 4600 11666 4604 11664
      4602 11654 4612 11653 4619 11647 4617 11620
      4621 11616 4623 11591 4547 11620 4550 11645
      4556 11652 4562 11648 4574 11655 4577 11666
      4582 11671 4581 11677 4585 11681
TIME...MOT...LOC 0134Z 191DEG 47KT 4560 11629

DICKERSON
Local storm report, Jun 4, 7:35 PM PDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
835 PM MDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             5 SE GRANGEVILLE        45.88N 116.05W
06/04/2012  M1.00 INCH       IDAHO              ID   PUBLIC

&&

LBR

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:30 PM PDTSpecial Weather StatementMSOClearwater45 min
Jun 4, 6:33 PM PDTSpecial Weather StatementMSOLewis42 min
Jun 4, 6:55 PM PDTSevere Thunderstorm WarningMSOIdaho50 min
Jun 4, 7:47 PM PDTSevere Thunderstorm WarningMSOClearwater, Idaho43 min
Jun 4, 8:29 PM PDTSevere Thunderstorm WarningMSOClearwater, Idaho46 min
Jun 4, 9:17 PM PDTSevere Thunderstorm WarningMSOClearwater, Idaho43 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.